# SDR HALA2010080300352

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 32,688 hours, 6,204 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS MSG IDG OUT TEMP DISPLAYED AT TOP OF CLIMB LT IDG OUT 84, RT 107 IDG RISE LT 5 RT 8.  PERFORMED FIM PROCEDURE 24-20-00-1, FIG 103, SHEET 3, BLOCK 21, IDG OUT TEMP MIC LEVEL MESSAGE CONSIDERED NUISANCE, NO ACTION REQUIRED.
